# SDR CA990728065

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Pilats PC12
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 951D1009
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 883 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) FLAP CAUTION AND PUSHER WARNING LIGHTS CAME ON WHEN FLAPS SELECTED UP.  FLAP ACTUATOR SQUEELING AND GRINDING DURING OPERATION.  FLAP ACTUATOR HAD EXESSIVE PLAY, PARTS REPLACED.
